# SDR FDEA202102030283

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 72,109 hours, 27,386 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N5034
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON PANEL 443KL IS CRACKED. REPAIRED #2 PYLIN PNL 443KL CRACK IAW B757 SRM 54-50-70-2R FIG 201, 51-70-04-0G, B757AMM 51-24-02
